- -

Factorization of operators through subspaces of L-1-spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Factorization of operators through subspaces of L-1-spaces

Show simple item record

Files in this item

dc.contributor.author Calabuig, J. M. es_ES
dc.contributor.author Rodríguez, José es_ES
dc.contributor.author Sánchez Pérez, Enrique Alfonso es_ES
dc.date.accessioned 2020-09-10T03:31:54Z
dc.date.available 2020-09-10T03:31:54Z
dc.date.issued 2017-12 es_ES
dc.identifier.issn 1446-7887 es_ES
dc.identifier.uri http://hdl.handle.net/10251/149722
dc.description.abstract [EN] We analyze domination properties and factorization of operators in Banach spaces through subspaces of L1-spaces. Using vector measure integration and extending classical arguments based on scalar integral bounds, we provide characterizations of operators factoring through subspaces of L1-spaces of finite measures. Some special cases involving positivity and compactness of the operators are considered. es_ES
dc.description.sponsorship Research supported by MINECO/FEDER under projects MTM2014-53009-P (J.M Calabuig), MTM2014-54182-P (J. Rodriguez) and MTM2012-36740-C02-02 (E. A. Sanchez-Perez). es_ES
dc.language Inglés es_ES
dc.publisher Cambridge University Press es_ES
dc.relation Miniterio de Economia y Competitividad/MTM2014-53009-P es_ES
dc.relation MINISTERIO DE ECONOMÍA Y COMPETITIVIDAD/MTM2016-77054-C2-1-P es_ES
dc.relation MINECO/MTM2012-36740-C02-02 es_ES
dc.relation MINECO/MTM2014-54182-P es_ES
dc.relation.ispartof Journal of the Australian Mathematical Society es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Banach function space es_ES
dc.subject Positive operator es_ES
dc.subject Compact operator es_ES
dc.subject Factorization es_ES
dc.subject L-1-space es_ES
dc.subject Vector measure es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Factorization of operators through subspaces of L-1-spaces es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1017/S1446788716000513 es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Calabuig, JM.; Rodríguez, J.; Sánchez Pérez, EA. (2017). Factorization of operators through subspaces of L-1-spaces. Journal of the Australian Mathematical Society. 103(3):313-328. https://doi.org/10.1017/S1446788716000513 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion https://doi.org/10.1017/S1446788716000513 es_ES
dc.description.upvformatpinicio 313 es_ES
dc.description.upvformatpfin 328 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 103 es_ES
dc.description.issue 3 es_ES
dc.relation.pasarela S\353454 es_ES
dc.contributor.funder European Regional Development Fund es_ES
dc.contributor.funder Miniterio de Economia y Competitividad es_ES
dc.contributor.funder MINISTERIO DE ECONOMÍA Y COMPETITIVIDAD es_ES


This item appears in the following Collection(s)

Show simple item record